Research Article
L-Dunford-Pettis and Almost L-Dunford-Pettis Sets in Dual Banach Lattices
* Corresponding author
Abstract
Following the concept of L-limited sets in dual Banach spaces introduced by Salimi and Moshtaghioun, we introduce the concepts of L-Dunford-Pettis and almost L-Dunford-Pettis sets in dual Banach lattices and then by a class of operators on Banach lattices, so called disjoint Dunford-Pettis completely continuous operators, we characterize Banach lattices in which almost L-Dunford-Pettis subsets of their dual, coincide with L-Dunford-Pettis sets.
How to Cite
H. Ardakani, M. Salimi, L-Dunford-Pettis and Almost L-Dunford-Pettis Sets in Dual Banach Lattices, Int. J. Anal. Appl. 16 (2018), 149–161. https://doi.org/10.28924/2291-8639-16-2018-149
BibTeX
@article{Ardakani2018,
author = {Ardakani, Halimeh and Salimi, Manijeh},
title = {L-Dunford-Pettis and Almost L-Dunford-Pettis Sets in Dual Banach Lattices},
journal = {Int. J. Anal. Appl.},
volume = {16},
year = {2018},
pages = {149--161},
doi = {10.28924/2291-8639-16-2018-149}
}References
- [1] C. D. Aliprantis and O. Burkishaw, Locally Solid Riesz Spaces, Academic Press, New York, London, 1978.
- [2] C. D. Aliprantis and O. Burkishaw, Positive Operators, Academic Press, New York, London, 1978.
- [3] B. Aqzzouz and K. Bouras, Dunford-Pettis sets in Banach lattices, Acta Math. Univ. Comenianae, 81 (2012), 185-196.
- [4] B. Aqzzouz and K. Bouras, L-sets and almost L- sets in Banach lattices, Quaest. Math., 36 (2013), 107-118.
- [5] B. Aqzzouz and A. Elbour, Some characterizations of almost Dunford-Pettis operators and applications, J. Positivity 15 (2011), 369-380.
- [6] G. Emmanuele, Banach spaces in which Dunford-Pettis sets are relatively compact, Arch. Math., 58 (1992), 477-485.
- [7] G. Emmanuele, The reciprocal Dunford-Pettis property and projective tensor products, Math. Proc. Cambridge Philos. Soc., 109 (1992), 161-166.
- [8] K.E. Fahri, N. Machrafi and M. Moussa, Banach Lattices with the Positive Dunford-Pettis Relatively Compact Property, Extracta Math., 80 (2015), 161-179.
- [9] G. Groenewegen and P. Meyer-Nieberg, An elementary and unified approach to disjoint sequence theorems, Indag. Math., 48 (1986), 313-317.
- [10] P. Meyer- Nieberg, Banach Lattices, Universitext, Springer- Verlag, Berlin, 1991.
- [11] K. Musial, The weak Radon-Nikodym property in Banach spaces, Studia Math., 64 (1979), 151-173.
- [12] M. Salimi and S. M. Moshtaghioun, A new class of Banach spaces and its relation with some geometric properties of Bancah spaces, Abstr. Appl. Anal., ID 212957, 2012.
- [13] J. A. Sanchez, Positive Schur property in Banach lattices, Extraccta Math., 7 (1992), 161-163.
- [14] Y. Wen, Ji. Chen, Characterizations of Banach spaces with relatively compact Dunford-Pettis sets, Adv. Math., to appear.
- [15] W. Wnuk, On the dual positive Schur property in Banach lattices, J. Positivity, 17 (2013), 759-773.